Safe to take Melatonin for severe insomnia while pregnant?
hey everyone, i intend to speak with my midwife about this but does anyone know if it is safe to take melatonin for insomnia during pregnancy? i am seriously going crazy from the lack of sleep and now getting chest pains etc. i think it is likely due to bedrest, the hormones and general anxiety but i am sooooo exhausted and yet still cannot sleep. any help or advice is appreciated.
When I was pregnant I was told it was fine to use very occasionally, but I believe they have changed the mentality for this and say you shouldn't use it while pregnant - your doctor will be able to tell you for certain if they say it's fine or not.
You should definitely speak to your doctor about it. I remember I was told I could take unisom or tylenol pm. Every doctor or midwife has different recommendations for what is acceptable to use, so it's always a good idea to call them for a consult first.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.